# SDR REXA201912611645

- Difficulty date: October 21, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 27,548 hours, 18,314 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670396441
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. BENT PLATE LOWER PRESSURE SEAL RETAINER AFT CORNER AT FWD BAGGAGE BAY DOOR, ALSO BENT PLATE LOWER PRESSURE RETAINER AT CENTRAL BAGGAGE BAY DOOR (C1).
PLATE LOWER PRESSURE SEAL RETAINER AFT CORNERS AT FWD BAGGAGE BAY DOOR WAS REPAIRED PER SRM 52-35-07-201-001-A01 FIG. 52-35-07-995-803 AND FIG. 52-35-07-995-804 AND PLATE LOWER PRESSURE SEAL RETAINER AT CENTER 
BAGGAGE BAY DOOR WAS REPLACE PER CRJ-900 SRM 51-42-06-001-001-A01 PAR. 6C.
